# SDR DHL2004873532

- Difficulty date: November 29, 2004
- Submitted: February 1, 2005
- Operation: Air carrier
- Aircraft: N873SJ
- Make and model: Doug DC-8-73F
- Aircraft serial: 46091
- Aircraft time: 85,619 hours, 22,871 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Vertical Stab
- Part time: 85,619 hours, 22,871 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT VERTICAL STABILIZER L/E LWR SKIN CORRODED, STA ZFS 80.000 (MAJOR REPAIR).  PERFORMED MAJOR REPAIR IAW SRM 55-1-0 PG 1, SRM 55-5-1 FIG 1.  REMOVED CORROSION FROM RIGHT VERTICAL STABILIZER L/E LWR SKIN STA ZFS 80.000 IAW SRM 51-1-8 PG 17-18.  FOUND OUT OF LIMITS IAW SRM 55-2-0 PG 12.  REMOVED DAMAGED SKIN IAW SRM 51-1-21 PG 1.  FABRICATED NEW SKIN 7075-T6 0.050 IAW SRM 55-5-1 PG 2.  CLEANED, TREATED AND PRIMED AREA AND INNER SIDE OF NEW SKIN IAW SRM 51-1-8B.  INSTALLED NEW SKIN IAW SRM 51-1-21 PG 1, SRM 51-3-0 PG 1.
